# SDR 2005UALA00658

- Difficulty date: July 13, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 18,765 hours, 7,227 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT CORRODED IN 5EA PLACES BETWEEN FRAME 66 AND FRAME 68.  SUPPORT IS BETWEEN FLOOR PNL 262EF AND 262FF.  SEAT TRACK FLOORBEAMS CORRODED AND REPLACED.  REPLACEMENT OF A PSE IS CONSIDERED MAJOR REPAIR.
